Temporarily going off finasteride - Page 2 - BaldTruthTalk.com
+ Reply to Thread
Page 2 of 2 FirstFirst 1 2
Results 11 to 13 of 13
  1. #11
    Senior Member
    Join Date
    Oct 2012
    Posts
    624

    Default

    Quote Originally Posted by DepressedByHairLoss View Post
    I know, I'm experiencing the side effects of taking Propecia and they are really pissing me off. However I cannot stand losing any more hair so I'm choosing "bad" (living with the side effects and keeping my hair) over "absolutely awful" (living life as a bald man). But I'm not sure how much longer I can deal with these side effects though so I'm not sure that I'm committed to being on this drug for the rest of my life (another reason why I'll never get a hair transplant). And also, I cannot stand when people say that they have side effects taking finasteride and then others automatically dismiss them as being "psychosomatic".
    Depressed, couldn't agree more brother. You literally sound like me a year ago. Thought of going bald frightened the holy hell out of me, so I continued usage.

    It wasn't until I started getting embarrassing comments about my once athletic build from friends, that I started realizing what the F am I doing to my body and is it worth it. Ultimately, the drastic negative changes to my body, lack of hair regrowth etc.. led me to quit.

    I found other ways to help maintain my hair, but now rest comfortably knowing that stuff isn't in my system anymore. It's a tough decision, but looking back I'm glad I quit when I did.

  2. #12
    Member
    Join Date
    May 2012
    Posts
    35

    Default

    Quote Originally Posted by DepressedByHairLoss View Post
    I know, I'm experiencing the side effects of taking Propecia and they are really pissing me off. And also, I cannot stand when people say that they have side effects taking finasteride and then others automatically dismiss them as being "psychosomatic".
    Sorry, but I can't help but see an amusing contradiction here -- I think the problem is that you dismiss the word "psychosomatic" while posting under the name, DepressedByHairLoss!

    "Psychosomatic" does not mean "fake, manufactured symptoms." Psychosomatic refers to when distressed mental states manifest themselves physically. And DEPRESSION causes endless physical symptoms.

    I'm not saying fin doesn't cause ED in some people. I'm just saying ED is caused a hell of a lot more frequently by depression than by fin. A balding man self-conscious enough to take a drug once a day for the rest of his life to retain hair is obviously going to be more self-conscious in the bedroom. This will lead to more ED than a drug.

    The same can be said for loss of body mass. People age, no longer have the time to work out like they're 18 without a care in the world, our metabolisms slow, but no -- it's not the natural progression of a human being aging that's making it harder and harder to lose these love handles -- it's propecia.

    I've been on fin for 16 years now. The only sexual side-effects I've ever experienced came from Effexor - an antidepressant. And even then it wasn't about not being able to get it up. I simply couldn't climax.

    Maybe you do have legitimate side effects from the drug alone. I'm not here to disparage you if you do. I only say this so you don't simply accept these symptoms as propecia-related and therefore do nothing about them!

  3. #13
    Senior Member dex89's Avatar
    Join Date
    Jul 2012
    Location
    Orange County, CA
    Posts
    801

    Default

    I'm pretty sure FIN won't effect the child's birth.

Similar Threads

  1. Survey: Finasteride Users on this forum (one big Finasteride Thread)
    By Phatalis in forum Hair Transplant: Start Your Own Topic
    Replies: 73
    Last Post: 05-23-2021, 05:57 PM
  2. Nizoral seems gone from the market at least temporarily
    By ChrisM in forum Hair Loss Treatments
    Replies: 20
    Last Post: 01-07-2013, 12:47 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Wanted advice on a good haircut style
05-26-2019 10:00 AM
Last Post By aboperdnom
Today 11:31 AM
Hair loss question
07-25-2017 11:50 AM
Last Post By alfredlan217
Today 07:37 AM
Best Shampoo for thinning hair????
07-09-2017 08:21 PM
by BubbaL
Last Post By sudha
Today 06:20 AM
Fildena : Impotence Solution in Men
06-24-2021 05:12 AM
Last Post By fildenaus
Today 04:35 AM
What is the MOST gentle shampoo?
07-01-2015 09:57 PM
Last Post By sudha
Today 02:04 AM